The Diabetes Forum Support Community For Diabetics Online banner

1 - 1 of 1 Posts

·
Registered
Joined
·
15 Posts
Discussion Starter #1
hello.
Firstly,it is not my intent to be antisocial,or unfreindly.I have signed up to this site to hopefully help folks out.
When i was in hospital,and diagnosed on second day with type 1 instead of type 2,i was horrified at the thought of injections for the rest of my life,so asking the nurse stuff,she told me that exercise would bring my reading down.So i started sneaking out and walking/jogging for an hour a day,i couldn`t get the readings down,so i thought i would cease taking the insulin to see what happened.So before the hospital meal was eaten,i faked one of my insulin shots[6 units apidra],ate the meal,then snook off for exercise,after i came back,i took a reading,8.THis was the lowest i had had in hospital.I showed the nurse,and said "there you are,i told you i could do it".I was woke the next morning and horrified to see the nurse jabbing me with apidra.I was told she didn`t want to wake me.I couldn`t get my number down after meals,and i was ready for signing myself out,but family advice kept me in.Since i have been out of hospital i have not had any insulin and manage to keep my readings normal with diet and exercise.My doctor says i am crazy,and says i should at least consider taking tablets,my answer is and has been,Well why should i need any medication if my readings are normal.He has told me that i am going through what is known as the honnymoon period,and it will end at sometime in the future.Not if i can help it.
 
1 - 1 of 1 Posts
Top